sexologist-icon
BAD ODOUR FROM VAGINA
Few months ago I had fungal vaginal infection. At that time I had bad odour and color discharges. I was given two doses of FAS 3 kit & cansoft cl for 3 days. Now, I am having only bad odour. Can I use FAS 3 kit of 1 dose and cansoft for 3 days. This is usually after physical contact, me & my partner are not in regular physical contact & do not have multiple partners. Can you please let me know, why I am still having such issues.
57 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Aparnaa Panda
Gynecologist 20 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹400 for 24 hrs

You partner also needs to take a dose of FAS 3 kit so that he does not give the infection back to u each time u get treated.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.